Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Pocatello, ID

August 4, 2015Cassia County, Minidoka County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Aug 4, 2015, 4:45 PM MDT for Cassia County, Minidoka County, Idaho. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 4:45 PM MDT (22:45 UTC)
Expired
Aug 4, 2015, 5:30 PM MDT
In force
45 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Cassia County, ID, Minidoka County, ID

The radar

The Pocatello radar (KSFX), 131 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 5:27 PM MDTHAIL 0.56 Nnw Oakley, IDMARBLE SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2508 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WUUS55 KPIH 042245
SVRPIH
IDC031-067-042330-
/O.NEW.KPIH.SV.W.0069.150804T2245Z-150804T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
445 PM MDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASSIA COUNTY IN SOUTHEASTERN IDAHO...
  SOUTHWESTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO...

* UNTIL 530 PM MDT

* AT 444 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF OAKLEY...OR 
  13 MILES NORTH OF OAKLEY RESERVOIR...AND MOVING NORTHEAST AT 25 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4239 11421 4242 11416 4242 11407 4247 11407
      4253 11395 4253 11393 4254 11393 4260 11383
      4233 11361 4221 11406
TIME...MOT...LOC 2244Z 243DEG 40KT 4236 11399 

$$

AD
2 follow-up statements
178 
WWUS55 KPIH 042305
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
505 PM MDT TUE AUG 4 2015

IDC031-067-042330-
/O.CON.KPIH.SV.W.0069.000000T0000Z-150804T2330Z/
CASSIA ID-MINIDOKA ID-
505 PM MDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN CASSIA AND SOUTHWESTERN MINIDOKA COUNTIES...

AT 505 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR DECLO...OR NEAR BURLEY...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
BURLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4242 11407 4247 11407 4253 11395 4253 11393
      4254 11393 4259 11382 4233 11361 4225 11394
TIME...MOT...LOC 2305Z 243DEG 40KT 4247 11371 

$$

AD
896 
WWUS55 KPIH 042322
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
522 PM MDT TUE AUG 4 2015

IDC031-067-042331-
/O.EXP.KPIH.SV.W.0069.000000T0000Z-150804T2330Z/
CASSIA ID-MINIDOKA ID-
522 PM MDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASSIA AND
SOUTHWESTERN MINIDOKA COUNTIES WILL EXPIRE AT 530 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL BE 
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM...ALONG WITH HEAVY RAINFALL.

LAT...LON 4242 11407 4247 11407 4253 11395 4253 11393
      4254 11393 4259 11382 4233 11361 4225 11394
TIME...MOT...LOC 2318Z 243DEG 40KT 4247 11371 

$$

AD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:04 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 4, 2:04 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
204 PM MDT TUE AUG 4 2015

.DISCUSSION...THIS AFTERNOON AND EVENING A DISTURBANCE CROSSING
CALIFORNIA AND NEVADA IS EXPECTED TO GENERATE SOME THUNDERSTORMS IN
THE CASSIA COUNTY AREA. THERE IS ALSO A SLIGHT CHANCE OVER THE
CENTRAL MOUNTAINS. CONFIDENCE IS NOT STRONG ON ANY STORMS OVER THE
UPPER SNAKE PLAIN...BUT FELT THAT MID LEVEL STEERING WINDS MIGHT
CARRY A CELL INTO THAT AREA. THE SOUTHWEST FLOW ADVANCING INTO
CALIFORNIA WILL ALSO BRING ANOTHER DISTURBANCE INTO IDAHO OVER NIGHT
TONIGHT AND THROUGH THE DAY WEDNESDAY. THIS ONE IS SUPPORTED BY
RIGHT EXIT REGION OF THE UPPER LEVEL JET STREAM WINDS WHICH SUPPORTS
STRONGER THUNDERSTORMS ON WEDNESDAY...SOME WITH STRONG OUTFLOW WINDS
AND SOME MODERATE HAIL. THE SOUTHERN AND EASTERN
HIGHLANDS...INCLUDING THE SNAKE PLAIN LOOK TO BE THE FOCUS OF
ACTIVITY. THURSDAY WILL BE A STORM FREE DAY...BUT THAT DOES NOT LAST
LONG. THE LOW PRESSURE DISTURBANCE OFF THE CALIFORNIA COAST COMES IN
ON FRIDAY ALONG WITH A SURGE OF MONSOON MOISTURE MOVING RAPIDLY
NORTH FROM MEXICO AND THAT COULD LAST INTO SATURDAY. FOR SUNDAY
ON...MODELS PLACE THIS AREA BETWEEN A TROUGH IN THE PACIFIC
NORTHWEST AND MONSOON MOISTURE OVER UTAH...COLORADO AND WYOMING.
THERE IS NOT A LOT OF AGREEMENT ON WHICH WAY THE PATTERN COULD SHIFT
BUT THE SITUATION LOOKS MORE DRY THAN NOT WITH TEMPERATURE IN THE
SNAKE PLAIN ONCE AGAIN INCHING TOWARDS 90F. RS

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE NEXT 12-
24 HOURS. THROUGH TONIGHT...MOST OF THE STORMS WILL REMAIN OVER
WESTERN LOCATIONS WHICH MEANS A CONTINUATION OF -TSRA/-SHRA THROUGH
THE NIGHT ALTHOUGH FARTHER EAST THERE SHOULD BE ISOLATED ACTIVITY.
AS THE STORM SWINGS OVER THE STATE TOMORROW...COVERAGE WILL BECOME
MORE WIDESPREAD ESPECIALLY FARTHER EAST. STORMS MAY PRODUCE WIND
GUSTS OVER 40KTS WITH LOCALLY HEAVY RAIN AND SMALL HAIL...WITH
WEDNESDAY BEING THE BIGGEST RISK DAY FOR THE HAIL AND WIND
POTENTIAL. KEYES

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH TOMORROW EVENING. MORE WIDESPREAD SHOWERS WILL
REMAIN OVER THE MORE WESTERN FIRE WEATHER ZONES THROUGH TONIGHT AND
BECOME WIDESPREAD FOR ALL ZONES WEDNESDAY AS THE STORM MOVES
OVERHEAD. GREATER COVERAGE OF THUNDERSTORMS AND LIGHTNING WILL
PERSIST INTO THE OVERNIGHT HOURS OVER ZONE 427 AND POSSIBLY THE
CENTRAL MOUNTAINS. THUNDERSTORM COVERAGE WILL DWINDLE A BIT
OVERNIGHT BUT REMAIN AT LEAST ISOLATED IN THOSE AREAS. WE ISSUED A
RED FLAG WARNING FOR ZONE 427 FOR THIS AFTERNOON ALL THE WAY THROUGH
WEDNESDAY EVENING. SCATTERED COVERAGE OR GREATER WILL OCCUR
TOMORROW. WE ISSUED A RED FLAG WARNING FOR REMAINING CRITICAL AREAS
IN ZONES 410...413 AND 425 FROM 9AM - 9PM TOMORROW. WITH STRONGER
CELLS...EXPECT WINDS TO NEAR 50MPH ALONG WITH LOCALLY HEAVY RAIN AND
SMALL HAIL. THE BIGGER RISK DAY FOR HAIL AND STRONGEST WINDS WILL
LIKELY BE TOMORROW BUT CAN'T BE RULED OUT FOR TODAY EITHER. DRY
CONDITIONS WILL RETURN FOR THURSDAY AND MOST OF FRIDAY. THE NEXT
CHANCE OF SHOWERS AND STORMS BEGINS LATER FRIDAY AND CONTINUES INTO
THE WEEKEND.  KEYES

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM TO 9 PM MDT WEDNESDAY FOR IDZ410-413-
425.

RED FLAG WARNING UNTIL 9 PM MDT WEDNESDAY FOR IDZ427.

&&

In the hours before

Special weather statement, Aug 4, 4:16 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
416 PM MDT TUE AUG 4 2015

IDZ019-020-023-042300-
UPPER SNAKE RIVER PLAIN ID-CARIBOU HIGHLANDS ID-
UPPER SNAKE HIGHLANDS ID-
416 PM MDT TUE AUG 4 2015

...WIND GUSTS UP TO 50 MPH...SMALL HAIL AND VERY HEAVY RAIN
AFFECTING EASTERN JEFFERSON...SOUTH CENTRAL FREMONT...NORTHEASTERN
BONNEVILLE...MADISON AND NORTHWESTERN TETON COUNTIES UNTIL 500 PM
MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF PLANO TO
NEAR MENAN TO 6 MILES SOUTH OF ROBERTS...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. SMALL
HAIL AND HEAVY RAIN WITH LOCALIZED FLOODING ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
REXBURG...RIGBY...LORENZO...FELT...RIRIE RESERVOIR...SUGAR CITY...
UCON...MENAN...TETON...RIRIE...ROBERTS...LEWISVILLE...PARKER...
HAMER...EGIN...PLANO...ARCHER...GREEN CANYON HOT SPRINGS...HEISE AND
NEWDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4395 11114 4370 11119 4340 11140 4370 11237
      4382 11225 4396 11224
TIME...MOT...LOC 2215Z 278DEG 38KT 4390 11201 4380 11203 4362 11215

JKEYES
Local storm report, Aug 4, 4:25 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
425 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND GST     1 N ROBERTS             43.74N 112.13W
08/04/2015  E50 MPH          JEFFERSON          ID   TRAINED SPOTTER

            SPOTTER ALSO REPORTS VERY HEAVY RAIN REDUCING VISIBILITY
            TO NEAR ZERO ON I-15. SMALL HAIL IS ALSO OCCURING.

&&

ADESMET
Special weather statement, Aug 4, 4:28 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
428 PM MDT TUE AUG 4 2015

IDZ017-022-042330-
EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID-
428 PM MDT TUE AUG 4 2015

...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING
NORTHWESTERN CASSIA AND SOUTHWESTERN MINIDOKA COUNTIES UNTIL 530 PM
MDT...

AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF OAKLEY...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CASSIA
AND SOUTHWESTERN MINIDOKA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4236 11429 4238 11429 4242 11420 4242 11407
      4247 11407 4255 11388 4233 11370 4222 11420
TIME...MOT...LOC 2228Z 244DEG 16KT 4232 11415

AD
Local storm report, Aug 4, 4:32 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
432 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     1 N ROBERTS             43.74N 112.13W
08/04/2015  M59 MPH          JEFFERSON          ID   MESONET

            MEASURED AT THE ROBERTS INL MESONET SITE.

&&

ADESMET
Special weather statement, Aug 4, 4:36 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
436 PM MDT TUE AUG 4 2015

IDZ019-042300-
UPPER SNAKE HIGHLANDS ID-
436 PM MDT TUE AUG 4 2015

...SMALL HAIL...WINDS UP TO 50 MPH AND HEAVY RAIN FOR NORTHEASTERN
FREMONT COUNTY UNTIL 500 PM MDT...

AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ISLAND PARK VILLAGE...MOVING EAST AT 35 MPH.

SMALL HAIL...WINDS UP TO 50 MPH AND HEAVY RAIN IS POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HENRYS LAKE...ISLAND PARK VILLAGE...MACKS INN...SHOTGUN VILLAGE...BIG
SPRINGS...TARGHEE PASS AND RED ROCK PASS.

LAT...LON 4444 11150 4454 11154 4455 11154 4454 11151
      4454 11146 4456 11147 4456 11151 4459 11152
      4464 11151 4470 11130 4467 11127 4465 11128
      4465 11125 4462 11122 4461 11124 4458 11123
      4457 11118 4453 11113 4450 11113 4449 11111
TIME...MOT...LOC 2235Z 254DEG 29KT 4455 11144

JKEYES
Special weather statement, Aug 4, 4:41 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
441 PM MDT TUE AUG 4 2015

IDZ019-020-032-042330-
UPPER SNAKE RIVER PLAIN ID-LOST RIVER/PASHIMEROI ID-
UPPER SNAKE HIGHLANDS ID-
441 PM MDT TUE AUG 4 2015

...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING NORTHWESTERN
JEFFERSON...SOUTHWESTERN CLARK AND NORTHEASTERN BUTTE COUNTIES UNTIL
530 PM MDT...

AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHWEST OF NORTHWEST INL...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN AND LOCALIZED FLOODING IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HAMER...CAMAS REFUGE AND MONTEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4394 11294 4412 11294 4416 11219 4389 11220
TIME...MOT...LOC 2241Z 270DEG 29KT 4403 11284

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:55 PM MDTRed Flag WarningPIHBannock, Bear Lake, Bingham, Blaine, Bonneville, Butte and 14 more30 hr
Aug 4, 2:20 PM MDTSpecial Weather StatementPIHCassia40 min
Aug 4, 2:45 PM MDTSpecial Weather StatementPIHCassia45 min
Aug 4, 3:26 PM MDTSevere Thunderstorm WarningPIHButte, Clark, Fremont, Jefferson, Madison49 min
Aug 4, 4:08 PM MDTSpecial Weather StatementPIHFremont37 min
Aug 4, 4:16 PM MDTSpecial Weather StatementPIHMadison, Teton44 min
Aug 4, 4:28 PM MDTSpecial Weather StatementPIHCassia62 min
Aug 4, 4:29 PM MDTSevere Thunderstorm WarningPIHBonneville, Fremont, Jefferson, Madison, Teton35 min
Aug 4, 4:36 PM MDTSpecial Weather StatementPIHFremont24 min
Aug 4, 4:41 PM MDTSpecial Weather StatementPIHJefferson49 min
Aug 4, 4:48 PM MDTSpecial Weather StatementPIHCaribou42 min
Aug 4, 5:07 PM MDTSpecial Weather StatementPIHFranklin38 min
Aug 4, 5:27 PM MDTSevere Thunderstorm WarningPIHBannock, Franklin, Oneida23 min
Aug 4, 5:30 PM MDTSpecial Weather StatementPIHCassia60 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.